# SDR AALA20170210011

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 53,240 hours, 8,556 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: E95
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT WALL MOUNTED EMERGENCY FLASHLIGHT AT FORWARD LEFT SEAT IS INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-24-78. OPERATIONAL CHECKED GOOD.
